Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: K. Zeller
Title: Theorie der Limitierungsverfahren
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, New Series, vol. 15. Berlin, Gottingen, Heidelberg, Springer, 1958. 8+242 pp. DM 36.80.

Review Information:

Reviewer: Albert Wilansky
Journal: Bull. Amer. Math. Soc. 65 (1959), 33-34
DOI: https://doi.org/10.1090/S0002-9904-1959-10271-8
American Mathematical Society